# SDR FDEA201307291694

- Difficulty date: July 29, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102472
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 FWD CARGO BAY FRAME DENTED BETWEEN S24-25R.  FOUND FRAME OUT OF LIMITS, IAW SRM-53-00-07 FIG 101 SHEET 1 , NO DENTS ALLOWED ON FLANGES.  R & R FRAME IAW SRM-51-40-02 AND DWG 143N1024, CAT "A" MAJOR REPAIR.
